MAUDE Adverse Event Report: CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL

CORIN LTD TRINITY-I; TRINITY-I ACETABULAR SHELL
Model Number 321.03.350
Medical Device Problem Code Wrong Label (4073)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Per (b)(4) initial report.Corin are currently conducting an investigation into the root cause of this event, and information will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity shell incorrectly labelled.This was identified prior to use, however, did cause surgery to be extended by approximately 50 minutes.There has been no other reported surgical or patient impact.
 
Additional Manufacturer Narrative
Per (b)(4) final report.Internal investigation concluded the manufacturing procedure / process as the root cause.A project has been initiated to implement corrective / preventative actions.Affected devices in the field were recalled.Please note: there was no affected devices in the us market.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.Review of these records revealed no product non-conformity or deviation from process that would have resulted in the reported event.Based on the above, no further investigation is required.Corin is confident that the corrective / preventative actions identified by the project team will negate a repeat of such events.Therefore, this case is now considered closed.Please note: this report is filed with the fda due to an event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description

Brand Name
TRINITY-I
Common Device Name
TRINITY-I ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key24255799
Report Number9614209-2026-00012
Device Sequence Number18220064
Product Code LZO
UDI-Device Identifier05055343870600
UDI-Public05055343870600
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K122305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number321.03.350
Device Catalogue NumberNOT APPLICABLE
Device Lot Number603488
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date04/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY-I SHELL: 321.02.346, 603932.; TRINITY-I SHELL: 321.02.346, 603932.
Patient SexUnknown